1. Dismiss Notice
  2. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Period Delay Pills During Ttc.

Discussion in 'Fertility & Trying to Conceive' started by mypriya, Jul 27, 2017.

  1. mypriya

    mypriya New IL'ite

    Messages:
    37
    Likes Received:
    2
    Trophy Points:
    8
    Gender:
    Female
    Hi All ,

    I usually have 32 days cycle. My period is due on 5th Aug. Since v have Varalakshmi Poojai on 4th, my MIL wants me to take period delay tablets.

    We have been trying to conceive for almost an yr now. No luck. Is it advisable to take those pills in this stage? Will ti affect the baby, if i'm pregnant? And also please let me know the pills name
    Kindly advice.
     
    Loading...

  2. MNR

    MNR Gold IL'ite

    Messages:
    319
    Likes Received:
    358
    Trophy Points:
    123
    Gender:
    Female
    No Certainly not.
     
  3. raki

    raki Silver IL'ite

    Messages:
    174
    Likes Received:
    120
    Trophy Points:
    93
    Gender:
    Female
    Hi priya

    We had a session with gynaecologist in our company as part of women's day. The doctor suggested it is not advisable to take such pills since they cause hormonal imbalance..so its better you consult your gynaecologist and seek her advice on the matter...

    regarding varamahalxmi vratha..there is a provision to celebrate in one of the other fridays of shravana month if due to such reasons woman cannot perform on the day of the festival
     
    sindmani likes this.
  4. Elsa

    Elsa Gold IL'ite

    Messages:
    273
    Likes Received:
    311
    Trophy Points:
    123
    Gender:
    Female
    It is upto whether you want to mess with your cycle considering you are ttc currently. Tell your MIL that you would like to perform the puja some other week.
     
    sindmani likes this.
  5. vashin

    vashin New IL'ite

    Messages:
    6
    Likes Received:
    2
    Trophy Points:
    3
    Gender:
    Female
    hi dear,
    I'll advice you to not to mess up with the nature. let it be. For some ppl nothing changes happens. but some are experiencing the side effects as changes in cycle, pimples, headaches, over bleeding etc.. Consult your gynecologist if you are not changing the plan. Avoid intake of pills by yourself.
     
    sindmani likes this.
  6. memeera1234

    memeera1234 Gold IL'ite

    Messages:
    404
    Likes Received:
    365
    Trophy Points:
    123
    Gender:
    Female
    Pls take a stand..Avoid such tablets.. better consult your gynaec. Your mil may not understand the woes of a TTC women..But women like you and me understand very well. So better safe than sorry..
     

Share This Page